# SDR VNAA9709002

- Difficulty date: September 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3251 · Steering Unit
- Part: Ecu
- Part number: 2318000002
- Condition: Failed
- Location: Lt E/E Compt
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

WHEN THE CREW ADVANCED CONDITION LEVERS FOR TAKEOFF, A NOSE WHEEL STEERING FAIL WARNING ILLUMINATED.  THE CREW ABORTED THE TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE NOSE STEERING ELECTRONIC CONTROL UNIT.  IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 31-14-00.  FUNCTION CHECKS WERE COMPLIED WITH PER DORNIER MAINTENANCE MANUAL 32-51-06.  THE AIRCRAFT WAS THEN RELEASED FROM MAINTENANCE.
